I'm a type 1 Diabetic for 37 years. I've been having severe lower back ache and my potassium was elevated. My BP reading are fine right now without it ,ranging 139/69 to 109/58. Also my ankles were swollen, but not now.
Lisinopril tends to increase potassium levels. When stopping the medication you are most likely experiencing a drop in potassium which causes leg cramps. Bananas, pineapple and potatoes are all high in potassium. Eat one or two a day (provided you don't have any heart issues where potassium is not recommended) and you should be fine. Stay hydrated as well. Another cause of muscle cramps.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2013 • 5 answers
Posted 4 Apr 2013 • 6 answers
Posted 7 Sep 2013 • 2 answers
Posted 27 Mar 2014 • 2 answers
Posted 4 Jun 2016 • 2 answers